# SDR DALA1012949855

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 76,401 hours, 76,331 cycles
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND EMERGENCY LIGHTS AT SEAT 6 WERE INOP.  MX REPLACED LIGHT ASSY.  OPS CHECK OF LIGHTS NOW CHECK GOOD.
